| Model Number |
FX-410360 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device rupture.
Event or Problem Description
Healthcare professional reported "exchange from textured to smooth implants due to the patient's concerns with the product with a right side rupture and possible bia-alcl".The device remains implanted.
Event or Problem Description
The device has been explanted.
Event or Problem Description
Healthcare professional reported "exchange from textured to smooth implants due to the patient's concerns with the product with a right side rupture and possible bia-alcl".Later reported "amorphous calcifications".Also reported "pathology revealed apocrine metaplasia/cyst", "microcysts", "usual ductal hyperplasia", "micro-papilloma's", "sclerosing adenosis", and "pseudo angiomatous stromal hyperplasia" that are not device related.The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: broken and opening observed on posterior side assessed as unidentified (tear) opening (shell thickness was within specification) and missing shell assessed as inconclusive.Anxiety-product/procedure: unable to observe as it is a medical event not related to the device.Calcification: no observed.Cyst-ndr: not applicable as the event is not related to the device.Additional observations: yellow particles observed on the surface of the shell.No further actions are required as the device was implanted.